



Workshop 1: Getting to know each other (ice-breakers) (30 minutes)

Date and time: Monday, 29/11/2021, 09.45-10.15am (30 min)

Intro (read out to students):

It is the second time that students of our common project meet each other. Some of you have already participated in Istanbul two month ago, some of you are newcomers. The North Macedonian teachers guide through the ice-breakers activities. Let's start!

Tasks:

The tasks are prepared and realised by the North Macedobnian teachers.





Workshop 2: Discussion about our eTwinning project (students` responsibilities) (30 minutes) Date and time: Monday, 29/11/2021, 10.30-11.00am (30 min)

Intro (read out to students):

Now we discuss the eTwinning project.





Workshop 3: Preparation of legal parameters about possibilities of pupil's participation at their schools (school law) (30 minutes)

Date and time: Tuesday, 30/11/2021, 10.00-10.30am (30 min)

Intro (read out to students):

In this workshop, the students of each country prepare the legal parameters about possibilities of pupil's participation at their schools. At home, your teachers already prepared some information which you will look at and prepare in your national group within the following half an hour. You will talk about YOUR school structures and ways of how pupils - which means YOU - can participate at your school. This workshop is important because you will present your results on Thursday to the other partner schools.

Tasks:

- 1) Read the material the teacher/s of your school prepared for you.
- 2) Together with your teachers, clarify difficult words or content that you don't understand.
- 3) Confer/discuss what you want to say about the possibilities of students at your school to participate.
- 4) Arrange duties: Each of your group members should say something about the participation possibilites of student's at your school. Keep your information in mind, so that you can present it to the other schools the day after tomorrow!



Workshop 4: Presentations of questionnaire results at their schools (50 minutes)

Date and time: Tuesday, 30/11/2021, 10.45-11.35am (50 min) which means 10 min per school

Intro (read out to students):

Each school presents their results of the surveys about the pupil's participation.

Tasks:

- 1) Listen to the questionnaire results of the following schools:
 - a. German school
 - b. North Macedonian school
 - c. Turkish school
 - d. Romanian school
 - e. Lithianian school
- 2) Take notes about special facts that target the pupuil's participation.





3) Let's reflect on the results of the survey results at our five schools. Now we should think about central statements of the survey results. For that, we remember the four survey categories democracy, equality, relationships as well as school conditions and opportunities. Read the following statements and decide whether you agree on them or if you want to change the statement. Then match the statement with the criteria and column.

In class: Comment on the following statements and fill in the results in the table below:

- Most students (don't) support and live the idea of democracy.
- Our teachers (don't) respect students.
- Our schools (don't) take their students seriously.
- Our schools (don't) have hierarchical structures.
- Many students think that they can(not) change problems at their school.
- Students and teachers (don't) have a good relationship.
- The students think that there are (not) good school conditions and opportunities for them provided by the schools.
- Students (don't) feel comfortable at their schools.
- The opinion of students is (not) important.

criteria	Positive results of the surveys are that	The surveys point out the following challenges/problems at our school:
democracy		
equality		
relationships		
school		
conditions and		
opportunities		

4) Additionally to exercise 3: Find your own central statements which are positive but also central statements about issues that can be improved in the future.





Workshop 5: Presentation of legal parameters of their school (45 minutes)

Date and time: Thursday, 02/12/2021, 09.45-10.35am (50 min) which means 10 min per school

Intro (read out to students):

Each school presents the legal parameters of their school, especially the possibilities of students to participate in their school.

Tasks:

- 1) Present the legal parameters of your school.
- 2) For the listeners: Take notes about positive and negative aspects of pupil's participation for each school.





Ideas for your notes are:

- number of committees that pupils are involved: In how many committees are pupils involved at their schools?
- How does the participation in committees look like?
 - a) Are the pupils allowed to vote?
 - b) Do the pupils just have an advisory vote?
 - c) Are there committees without pupils at all?
- What is the percentage of pupils in the committees? Can pupils easliy get a demand accepted in the committees?
- Can the students vote class speakers and representatives for committee work?
- Is there student's council / student's representation?
- Does the student's council / student's representation meets regularly?
- Do students have the opportunity to talk to the principle about the student's issues/problems? Do students discuss the topics in the student's council before?

criteria	Positive aspects	Aspects that should be improved (negative aspects)
Germany		
Turkey		
North		
Macedonia		
Lithuania		
North		
Macedonia		





Workshop 6: "Q and A" (all pupils compare the participation possibilities of all countires and discuss pros and cons (45 minutes)

Date and time: Thursday, 02/12/2021, 11.30-12.00am (30 min)

Intro (read out to students):

In this workshop, the students have a look at the participation possibilities of each single school. They say positive aspects of participation and negative aspects of participation with the help of their notes from workshop 5.

Task:

The students share their notes. On the computer/smartboard/screen, the results are written down by the teacher in the table below.

criteria	Positive aspects	Aspects that should be improved (negative aspects)
Germany		
Turkey		
North		
Macedonia		
Lithuania		
North		
Macedonia		



Workshop 7: Summary of the similarities and differences of pupil's participation at the schools (30 minutes)

Date and time: Thursday, 02/12/2021, 12.00-12.30am (30 min)

Intro (read out to students):

The last exercise of this week is to summarize the similarities and differences of pupil's participation at the schools. We write down the results and upload them on our TwinSpace!

Tasks:

1) Write down the sililarities of pupil's participation.

Example: All pupils can ...

2) Write down the differences of participation.

Examples:

- The pupils from X can ..., but the pupils from Y cannot ...
- There are similarities/differences in ...

Examples that show similarities of participation possibilites at our schools	Examples that show differences of participation possibilites at our schools

3) Upload the results on our TwinSpace.